CSpace
On limiting directions of Julia sets
Qiao, JY
2001
Source PublicationANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA
ISSN1239-629X
Volume26Issue:2Pages:391-399
AbstractWe deal with the iteration of transcendental entire functions, and prove some properties on the Julia sets.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000170821800006
PublisherSUOMALAINEN TIEDEAKATEMIA
Citation statistics
Cited Times:10[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16654
Collection中国科学院数学与系统科学研究院
Affiliation1.China Univ Min & Technol, Ctr Math, Beijing 100083, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Qiao, JY. On limiting directions of Julia sets[J]. ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA,2001,26(2):391-399.
APA Qiao, JY.(2001).On limiting directions of Julia sets.ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA,26(2),391-399.
MLA Qiao, JY."On limiting directions of Julia sets".ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA 26.2(2001):391-399.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Qiao, JY]'s Articles
Baidu academic
Similar articles in Baidu academic
[Qiao, JY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Qiao, JY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.